# SDR CALA2025101510105

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 47,497 hours, 5,790 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L3 DOOR ENTRY INDICATION STATUS MSG,  FOUND NO CORRELATED FLT DECK EFFECTS OR MAINTENANCE MESSAGES FOR DOOR ENTRY INDICATION STATUS MESSAGE ON INBOUND FDE, EXISTING FAULTS, OR FAULT HISTORY.
